Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1994, Volume 30, Number 12, Pages 2146–2152 (Mi de8514)  

This article is cited in 1 scientific paper (total in 1 paper)

Numerical methods. Equations in finite differences

On the application of adaptive grids in computing the free surface in problems of the statics of a magnetic fluid

V. K. Polevikov

Belarusian State University, Minsk

Full text: PDF file (920 kB)

English version:
Differential Equations, 1994, 30:12, 1973–1978

Bibliographic databases:
UDC: 519.62:[532.22+537.84]
Received: 10.06.1993

Citation: V. K. Polevikov, “On the application of adaptive grids in computing the free surface in problems of the statics of a magnetic fluid”, Differ. Uravn., 30:12 (1994), 2146–2152; Differ. Equ., 30:12 (1994), 1973–1978

Citation in format AMSBIB
\Bibitem{Pol94}
\by V.~K.~Polevikov
\paper On the application of adaptive grids in computing the free surface in problems of the statics of a magnetic fluid
\jour Differ. Uravn.
\yr 1994
\vol 30
\issue 12
\pages 2146--2152
\mathnet{http://mi.mathnet.ru/de8514}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1383721}
\transl
\jour Differ. Equ.
\yr 1994
\vol 30
\issue 12
\pages 1973--1978


Linking options:
  • http://mi.mathnet.ru/eng/de8514
  • http://mi.mathnet.ru/eng/de/v30/i12/p2146

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Mazhukin, D. A. Malafei, P. P. Matus, A. A. Samarskii, “Difference schemes on irregular grids for equations of mathematical physics with variable coefficients”, Comput. Math. Math. Phys., 41:3 (2001), 379–391  mathnet  mathscinet  zmath
  • Number of views:
    This page:62
    Full text:38

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022